Brugada-type electrocardiographic pattern induced by epidural bupivacaine.

@article{Phillips2003BrugadatypeEP,
  title={Brugada-type electrocardiographic pattern induced by epidural bupivacaine.},
  author={Nicole Phillips and Mark Priestley and Alan Robert Denniss and John Bryant Uther},
  journal={Anesthesia and analgesia},
  year={2003},
  volume={97 1},
  pages={264-7, table of contents}
}
IMPLICATIONS In this case report, we describe the postoperative occurrence of electrocardiogram changes suggestive for the Brugada syndrome in a patient receiving a continuous epidural bupivacaine infusion. After withdrawal of bupivacaine, the electrocardiogram changes were reversible. The patient's history was unremarkable except for an incomplete right bundle branch block. We conclude that local anesthetics, particularly bupivacaine, have the potential to induce serious arrhythmias in… CONTINUE READING